Conditions to ensure the 2-D characteristic polynomial of uncertain matrix is very strict Hurwitz

Fernando, T. and Trinh, Hieu 2001, Conditions to ensure the 2-D characteristic polynomial of uncertain matrix is very strict Hurwitz, Control and intelligent systems, vol. 29, no. 1, pp. 18-22.

Attached Files
Name Description MIMEType Size Downloads

Title Conditions to ensure the 2-D characteristic polynomial of uncertain matrix is very strict Hurwitz
Author(s) Fernando, T.
Trinh, Hieu
Journal name Control and intelligent systems
Volume number 29
Issue number 1
Start page 18
End page 22
Publisher ACTA Press
Place of publication Anaheim, CA
Publication date 2001
ISSN 1480-1752
1925-5810
Keyword(s) two-dimensional systems
very strict Hurwitz
uncertain polynomials
Summary This article derives some new conditions for the bivariate characteristic
polynomial of an uncertain matrix to be very strict Hurwitz. The uncertainties are assumed of the structured and unstructured type. Using the two-dimensional inverse Laplace transform, we derive the bounds on the uncertainties, which will ensure that the bivariate characteristic polynomial is very strict Hurwitz. Two numerical examples are given to illustrate the results.
Language eng
Field of Research 091302 Automation and Control Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30008446

Document type: Journal Article
Collection: School of Engineering and Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Access Statistics: 365 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 13 Oct 2008, 15:32:21 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.